Skip to Main content Skip to Navigation
Journal articles

A continuous approach for the concave cost supply problem via DC programming and DCA

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636752
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 10:40:23 PM
Last modification on : Wednesday, May 26, 2021 - 7:42:03 PM

Identifiers

Citation

Hoai An Le Thi, Tao Pham Dinh. A continuous approach for the concave cost supply problem via DC programming and DCA. Discrete Applied Mathematics, Elsevier, 2008, 156 (3), pp.325 - 338. ⟨10.1016/j.dam.2007.03.024⟩. ⟨hal-01636752⟩

Share

Metrics

Record views

104